MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 07453701001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 104 mg/dl and 460 mg/dl.The patient self-treated with insulin due to elevated blood glucose result.

Brand Name
ACCU-CHEK GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11685189
Report Number3011393376-2021-01240
Device Sequence Number11487903
Product Code NBW
UDI-Device Identifier00365702701977
UDI-Public00365702701977
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number07453701001
Device Catalogue Number07453701001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STERIODS; UNKNOWN INSULIN
Patient Age60 YR
Patient Weight76